Kaposi's Varicelliform Eruption During Long-term Treatment of Rosacea with 0.03% Tacrolimus Ointment

Abstract

To the Editor: Kaposi’s varicelliform eruption (KVE) is a distinct viral skin disease which is characterized by disseminated vesiculopustules and erosions superimposed on the preexisting dermatosis. It is mostly caused by herpes simplex virus (HSV) type 1 or 2 and rarely by vaccine‐virus or Coxsackie A16 virus. The KVE is normally described in atopic dermatitis (AD), but also observed in association with papulosquamous or acantholytic dermatosis.[1] Report about rosacea complicated with KVE is rare. On the other hand, tacrolimus ointment has been demonstrated to be an effective treatment for steroid‐induced rosacea. Here, we report a case of KVE in a patient with rosacea during long‐term treatment with 0.03% tacrolimus ointment.

DOI: 10.4103/0366-6999.167371

Extracted Key Phrases

1 Figure or Table

Cite this paper

@inproceedings{Chen2015KaposisVE, title={Kaposi's Varicelliform Eruption During Long-term Treatment of Rosacea with 0.03% Tacrolimus Ointment}, author={Qi-quan Chen and Wen-Chieh Chen and Jun Niu and Xiao-Wei Shi and Xian-Hua Chen and Fei Hao}, booktitle={Chinese medical journal}, year={2015} }